# SDR DALA2024031303289

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 112,476 hours, 16,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Seat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:603. CORRECTIVE ACTION: OPS CHK'S NML. OK FOR SVC. (0241055)
